# SDR BEF2008F00001

- Difficulty date: July 4, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N741PA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24737
- Engine: Pwa PW2040
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623303
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

2 HOURS INTO FLIGHT LT HYD ACMP PRESSURE DROPPED TO LESS THAN 200 PSI.  AMBER LIGHT ON SWITCH ON SWITCH ILLUMINATED.  QRH COMPLIED WITH , LT ACMP DESELECTED.  RETURNED TO DEPARTURE AIRPORT.  (K)
